Vol. 8, No. 6, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 5, 1077–1342
Issue 4, 821–1076
Issue 3, 569–820
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
On moduli spaces for quasitilted algebras

Grzegorz Bobiński

Vol. 8 (2014), No. 6, 1521–1538
Abstract

We prove that if a quasitilted algebra is tame, then the associated moduli spaces are products of projective spaces. Together with an earlier result of Chindris this gives a geometric characterization of the tame quasitilted algebras. In our proof we use knowledge of the representation theory of the tame quasitilted algebras and a construction of semi-invariants as determinants.

Keywords
quasitilted algebra, moduli space, semi-invariant
Mathematical Subject Classification 2010
Primary: 16G10
Secondary: 16G60, 13A50
Milestones
Received: 19 December 2013
Revised: 14 February 2014
Accepted: 14 June 2014
Published: 2 October 2014
Authors
Grzegorz Bobiński
Faculty of Mathematics and Computer Science
Nicolaus Copernicus University
Ulica Chopina 12/18
87-100 Toruń
Poland